- [1]Cen, Xiuli, Long, Teng, Liu, Changjian.The number of Kaplan-Yorke periodic solutions for delay differential equations[J].Journal of Differential Equations, 2025, 425: 553-575.
- [2]Xiuli Cen, Changjian Liu, Revisiting the number of zeros of Abelian integrals for perturbed pendulum equations[J].Journal of Differential Equations, 2024, 411: 850-879.
- [3]Yuzhou Tian, Xiuli Cen, New sufficient condition for the two-dimensional real Jacobian conjecture through the Newton diagram[J].Journal of Differential Equations, 2024, 410: 171-196.
- [4]Cen, Xiuli, Sun,Yangjian, Liu, Changjian, Wang, Jihua.Cyclicity of period annulus for a class of quadratic reversible systems with a nonrational first integral.Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 2023, 153 (5) : 1706-1728.
- [5]Cen, Xiuli, Liu, Changjian, Zhang, Meirong.A proof for a stability conjecture on symmetric periodic solutions of the elliptic Sitnikov problem[J].SIAM Journal on Applied Dynamical Systems, 2021, 20 (2) : 941–952.
- [6]Cen, Xiuli, New lower bound for the number of critical periods for planar polynomial systems[J].Journal of Differential Equations, 2021, 271: 480–498.
- [7]Cen, Xiuli, Liu, Changjian, Zhao, Yulin.New family of Abelian integrals satisfying Chebyshev property[J].Journal of Differential Equations, 2020, 268 (12) : 7561–7581.
- [8]Cen, Xiuli, Zhang, Meirong, Cheng, Xuhua, Huang, Zaitang.On the stability of symmetric periodic orbits of the elliptic Sitnikov problem[J].SIAM Journal on Applied Dynamical Systems, 2020, 19 (2) : 1271–1290.
- [9]Cen, Xiuli, Liu, Changjian, Yang, Lijun, Zhang, Meirong.Limit cycles by perturbing quadratic isochronous centers inside piecewise polynomial differential systems[J].Journal of Differential Equations, 2018, 265 (12) : 6083–6126.
- [10]Zhang, Meirong, Cen, Xiuli, Cheng, Xuhua.Linearized stability and instability of nonconstant periodic solutions of Lagrangian equations[J].Mathematical Methods in the Applied Sciences, 2018, 41 (12) : 4853–4866.
- [11]Cen, Xiuli, Llibre, Jaume, Zhang, Meirong.Periodic solutions and their stability of some higher-order positively homogenous differential equations[J].Chaos, Solitons & Fractals, 2018, 106: 285–288.
- [12]Cen, Xiuli, Li, Shimin, Zhao, Yulin.On the number of limit cycles for a class of discontinuous quadratic differential systems[J].Journal of Mathematical Analysis and Applications, 2017, 449 (1) : 314–342.
- [13]Cen, Xiuli, Zhao, Yulin, Feng, Zhilan, Zheng, Yiqiang.Bifurcation analysis and global dynamics of a mathematical model of antibiotic resistance in hospitals[J].Journal of Mathematical Biology, 2017, 75 (6-7) : 1463–1485.
- [14]Li, Shimin, Cen, Xiuli, Zhao, Yulin.Bifurcation of limit cycles by perturbing piecewise smooth integrable non-Hamiltonian systems[J].Nonlinear Analysis. Real World Applications, 2017, 34: 140–148.
- [15]Feng, Zhilan, Cen, Xiuli, Zhao, Yulin, Velasco-Hernandez, Jorge X.Coupled within-host and between-host dynamics and evolution of virulence[J].Mathematical Biosciences, 2015, 270: 204–212.
- [16]Cen, Xiuli, Zhao, Yulin, Liang, Haihua.Abelian integrals and limit cycles for a class of cubic polynomial vector fields of Lotka-Volterra type with a rational first integral of degree two[J].Journal of Mathematical Analysis and Applications, 2015, 425 (2) : 788–806.
- [17]Zhao, Yulin, Feng, Zhilan, Zheng, Yiqiang, Cen, Xiuli.Existence of limit cycles and homoclinic bifurcation in a plant-herbivore model with toxin-determined functional response[J].Journal of Differential Equations, 2015, 258 (8) : 2847–2872.
- [18]Zhao, Yulin, Cen, Xiuli.Perturbations of May-Leonard system[J].Bulletin des Sciences Mathématiques, 2014, 138 (8) : 971–992.
- [19]Cen, Xiuli, Feng, Zhilan, Zhao, Yulin.Emerging disease dynamics in a model coupling within-host and between-host systems[J].Journal of Theoretical Biology, 2014, 361: 141–151.
| |
